Facebook Pixel
EmpowHER Guest

Pituitary / nuero help asap please?

By Anonymous October 28, 2012 - 8:56am
Rate This

I am currently 50 yrs old a female, I had a seizure several years ago, they found a small tumor on my pituitary and said keep an eye on it. Okay speed ahead. Nothing happens expect I lose weight and my life falls apart. ha ha.. approximately 6 months ago I developed a sinus infection that I ended up having surgery for to get rid of. Headaches the whole thing.The headache never disappeared. I still suffer and I am taking topomax at 100 mg. now ears ringing nausea lightheaded,dizzy fatigue weepy. I am beginning to thin the tumor is acting up even tho it has not grown to measure. I am at the end of my rope please help!i

Add a Comment1 Comments

Hi Anon,

I'm sorry to hear about your tumor and Sinus Infection. It seems as though what you are experiencing are side effects of the Topamax. These include: 

  • numbness, burning, or tingling in the hands or feet

  • slowed reactions

  • difficulty concentrating

  • speech problems, especially difficulty thinking of specific words

  • memory problems

  • lack of coordination

  • confusion

  • nervousness

  • aggressive behavior

  • irritability

  • mood swings

  • depression

  • headache

  • drowsiness

  • weakness

  • excessive movement

  • uncontrollable shaking of a part of the body

  • uncontrollable eye movements

  • extreme thirst

  • weight loss

  • constipation

  • diarrhea

  • gas

  • heartburn

  • change in ability to taste food

  • swelling of the tongue

  • overgrowth of the gums

  • dry mouth

  • increased saliva

  • trouble swallowing

  • nosebleed

  • teary or dry eyes

  • back, muscle, or bone pain

  • missed menstrual periods

  • excessive menstrual bleeding

  • skin problems or changes in skin color

  • dandruff

  • hair loss

  • growth of hair in unusual places

  • ringing in the ears

  • difficulty falling or staying asleep

  • swelling of the hands, arms, feet, ankles, or lower legs

  • difficulty urinating or pain when urinating


    Please talk to your doctor if you think this medication is causing more harm than good. 


    Best Wishes,



October 29, 2012 - 8:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sinus Infection

Get Email Updates

Related Checklists

Sinus Infection Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!